# SDR DHL98705001

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: 65178231
- Condition: Leaking
- Location: Rudder
- Component: 10617441
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM-A FAILURE.  ZERO PRESSURE AND QUANTITY.  REPLACED A-SYSTEM RUDDER MODULE AND  BOTH ENG DRIVEN PUMPS.
